# SDR CA030103003

- Difficulty date: December 22, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Braero HS7482A
- Aircraft time: 42,474 hours, 8 cycles
- Engine: Rroyce DART5342
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Part number: CI4510700
- Part serial: 2065271
- Condition: Cracked
- Location: Gps/Vhf Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ANTENNA IS INSTALLED ON THE AIRCRAFT FOR AN OSAT COMMUNICATION SYSTEM AS PART OF AN STC. CRACKS WE HAVE HAD IN THE PAST GENERALLY ARE HAIRLINE FRACTURES 3 INCHES UP FROM THE BASE, THIS ONE IS ALSO CRACKED COMPLETELY AROUUND THE BASE AT THE CUTOUTS FOR THE TWO AFT ATTACHMENT SCREWS.  THE ANTENNA WAS REPLACED.
